Volgen
Georgi Dobromirov Dimov
Georgi Dobromirov Dimov
Professor of Mathematics (Topology), Dr. Habil., Sofia University "St. Kliment Ohridski"
Geverifieerd e-mailadres voor fmi.uni-sofia.bg - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Contact algebras and region-based theory of space: a proximity approach–I
G Dimov, D Vakarelov
Fundamenta Informaticae 74 (2-3), 209-249, 2006
1432006
A proximity approach to some region-based theories of space
D Vakarelov, G Dimov, I DŁntsch, B Bennett
Journal of applied non-classical logics 12 (3-4), 527-559, 2002
972002
Contact algebras and region-based theory of space: proximity approach–II
G Dimov, D Vakarelov
Fundamenta Informaticae 74 (2-3), 251-282, 2006
592006
Topological representation of precontact algebras
G Dimov, D Vakarelov
Lecture Notes in Computer Science: Proceedings International Conference on†…, 2006
452006
A characterization of representable dualities
G Dimov, W Tholen
Categorical Topology and its Relations to Analysis, Algebra and†…, 1989
311989
A de Vries-type duality theorem for the category of locally compact spaces and continuous maps. I
GD Dimov
Acta Mathematica Hungarica 129, 314-349, 2010
192010
Some generalizations of Fedorchuk duality theorem—I
G Dimov
Topology and its Applications 156 (4), 728-746, 2009
182009
Topological Representation of Precontact Algebras and a Connected Version of the Stone Duality Theorem - I
G Dimov, D Vakarelov
Topology and its Applications 227, 64-101, 2017
152017
Groups of dualities
GD Dimov, W Tholen
Transactions of the American Mathematical Society 336 (2), 901-913, 1993
151993
Some generalizations of the Stone duality theorem
G Dimov
Publicationes Mathematicae Debrecen 80 (3-4), 255-293, 2012
132012
A generalization of the Stone duality theorem
G Dimov, E Ivanova-Dimova, D Vakarelov
Topology and its Applications 221, 237-261, 2017
122017
On Scott consequence systems
G Dimov, D Vakarelov
Fundamenta Informaticae 33 (1), 43-70, 1998
121998
A De Vries-type Duality Theorem for Locally Compact Spaces--II
G Dimov
arXiv preprint arXiv:0903.2593, 2009
112009
On functions preserving almost radiality and their relations to radial and pseudo-radial spaces
GD Dimov, R Isler, G Tironi
Commentationes Mathematicae Universitatis Carolinae 28 (4), 751-781, 1987
111987
An axiomatic characterization of Stone duality
G Dimov
Serdika 10, 165-173, 1984
101984
Two Extensions of the Stone Duality to the Category of Zero-Dimensional Hausdorff Spaces
G Dimov, E Ivanova-Dimova
Filomat 35 (6), 1851--1878, 2021
92021
On Eberlein spaces and related spaces
G Dimov
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 304 (9), 233-235, 1987
91987
A de Vries-type duality theorem for the category of locally compact spaces and continuous maps. II
GD Dimov
Acta Mathematica Hungarica 130, 50-77, 2011
82011
A Generalization of De Vries Duality Theorem
G Dimov
Applied Categorical Structures 17 (5), 501--516, 2009
82009
Baire subspaces of c0 (Γ) have dense Gδ metrizable subsets
G Dimov
Rendiconti Circolo Matemat. Palermo, Ser. II, Suppl 18, 275-285, 1988
81988
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20